# SDR AALA20050291

- Difficulty date: April 28, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  ENROUTE ON FLIGHT 1664 TAIL COMPARTMENT HIGH TEMPERATURE LIGHT CAME ON WHILE CLIMBING THROUGH 12000 FEET.  IT WOULD GO OUT AT REDUCED THRUST AND CLIMB POWER AND THEN COME BACK ON.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED PERI-SEALS IN RT A/C PACK SUPPLY COUPLING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED.
